# SDR AALA202109237959

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 23,370 hours, 9,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 164143
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 3,128 hours, 1,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 10WL. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38-400-001-A.
